American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information   
View Article: PDF

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[6] Harrie Hendriks. Obstruction theory in 3-dimensional topology: classification theorems. Bull. Amer. Math. Soc. 83 (1977) 737-738. MR 0438341.
Abstract, references, and article information   
View Article: PDF

[7] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[8] William Jaco and Peter B. Shalen. Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 765-767. MR 0415623.
Abstract, references, and article information   
View Article: PDF

[9] Joan S. Birman and R. Craggs. On the $\mu$-invariant of $Z$-homology 3-spheres. Bull. Amer. Math. Soc. 82 (1976) 253-255. MR 0397734.
Abstract, references, and article information   
View Article: PDF

[10] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information   
View Article: PDF

[11] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[12] C. E. Burgess. Embeddings of surfaces in euclidean three-space. Bull. Amer. Math. Soc. 81 (1975) 795-818. MR 0375319.
Abstract, references, and article information   
View Article: PDF

[13] Wilbur Whitten. Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974) 1265-1270. MR 0365547.
Abstract, references, and article information   
View Article: PDF

[14] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information   
View Article: PDF

[15] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information   
View Article: PDF

[16] Joan S. Birman and Hugh M. Hilden. The homeomorphism problem for $S^3$. Bull. Amer. Math. Soc. 79 (1973) 1006-1010. MR 0319180.
Abstract, references, and article information   
View Article: PDF

[17] Kyung Whan Kwun and Jeffrey L. Tollefson. Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space. Bull. Amer. Math. Soc. 79 (1973) 761-762. MR 0317329.
Abstract, references, and article information   
View Article: PDF

[18] Ronnie Lee and Charles Thomas. Free finite group actions on $S^3$. Bull. Amer. Math. Soc. 79 (1973) 211-215. MR 0315716.
Abstract, references, and article information   
View Article: PDF

[19] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[20] Wilbur Whitten. Surgically transforming links into noninvertible knots. Bull. Amer. Math. Soc. 78 (1972) 99-103. MR 0287529.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1